Optimal trade execution under geometric Brownian motion in the Almgren and Chriss framework

Gatheral, Jim ; Schied, Alexander

DOI: https://doi.org/10.1142/S0219024911006577
URL: https://www.researchgate.net/publication/227652416...
Additional URL: http://www.worldscientific.com/doi/abs/10.1142/S02...
Document Type: Article
Year of publication: 2011
The title of a journal, publication series: International Journal of Theoretical and Applied Finance : IJTAF
Volume: 14
Issue number: 3
Page range: 353-368
Place of publication: River Edge, NJ [u.a.]
Publishing house: World Scientific
ISSN: 0219-0249
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik I (Schied)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item